On locally graded groups with minimality condition for a certain system of nonhypercentral subgroups

Authors

  • O. D. Artemovich

Abstract

We characterize groups without nontrivial perfect sections (in particular, solvable groups) with the minimality condition for the subgroups without hypercentral subgroups of finite index.

Published

25.10.1999

Issue

Section

Short communications

How to Cite

Artemovich, O. D. “On Locally Graded Groups With Minimality Condition for a Certain System of Nonhypercentral Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 10, Oct. 1999, pp. 1425–1430, https://umj.imath.kiev.ua/index.php/umj/article/view/4742.